# SDR CALA2024042201151

- Difficulty date: April 18, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 73,394 hours, 26,925 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 141A15629
- Condition: Cracked
- Location: E/E Comp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT DOOR CUTOUT FRAME/WEB, LH SIDE FWD CORNER EXTRUSION ANGLE IS CRACKED L/P IS FOR ESFR PURPOSES SEE NR 1952113 ESFR CREATED ESFR # 1035845
